# SDR SWAA2022033179729

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY STRINGER AT BS 540 R/H STRINGER 26. / [01] EVALUATED CRACK ON FCB STR 26 R/H BS 536 ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103;[08] RECEIVED NEW STRINGER SECTION ITEM: HFAB53-STR-011 LOT: 1484419-1 PO/N: 859066; HAT SECTION PO/N: 859067 ITEM: HFAB53-HS-011 LOT: 1484336-1 . LOCATED AND DRILLED NEW STRINGER SECTION AND HAT SECTION IAW SRM 53-00-03-2R-1;[09] RECEIVED NEW STRINGER SECTION ITEM: HFAB53-STR-011 LOT: 1484419-1 PO/N: 859066; HAT SECTION PO/N: 859067 ITEM: HFAB53-HS-011 LOT: 1484336-1 . LOCATED AND DRILLED NEW STRINGER SECTION AND HAT SECTION IAW SRM 53-00-03-2R-1;[10] ACCOMPLISHED HFEC INSPECTION OF CUT EDGE IAW NDTM D6-37239 PART 6; 51-00-00 PROC 23; NO CRACKS FOUND ATS2353 N600;[11] OK TO TREAT AND PRIME REPIAR PARTS AND REPAIR AREA;[12] VERIFIED STEPS 9 AND 11.;[13] APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS IAW SRM 53-00-03-2R-1 PAR. 4 STEPS I -J . REQUES OK TO INSTALL.;[14] VERIFIED CORRECTIVE ACTION 13 AND STEP 1 PARTIAL.;[15] INSTALLED STRINGER SECTION AND HAT SECTION IAW SRM 53-00-03-2R-1 4 STEP K.;[16] INSTALLED STRINGER 26R SECTION AT BS 500D+10 TO BS 540 AND HAT SECTION AT BS500D+10 IAW SRM 53-00-03-2R-1 4 STEP K.
